# SDR P5CA9600810

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOPERATIVE EMERGENCY LIGHT ASSEMBLY ON UPPER DECK.  REPLACED EMERGENCY LIGHT AND BATTERY PACK ASSEMBLY PER BAC MM 33-51-00.
